MathSciNet Relay Station
MathSciNet bibliographic data
MR324529 (48 #2881) 49F20 (32C10 53C40)
Lawson, H. Blaine, Jr.; Simons, James On stable currents and their application to global problems in real and complex geometry. Ann. of Math. (2) 98 (1973), 427–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement